Follow
Michael Damron
Michael Damron
Professor of Mathematics, Georgia Institute of Technology
Verified email at gatech.edu - Homepage
Title
Cited by
Cited by
Year
50 years of first-passage percolation
A Auffinger, M Damron, J Hanson
American Mathematical Soc., 2017
1972017
Busemann functions and infinite geodesics in two-dimensional first-passage percolation
M Damron, J Hanson
Communications in Mathematical Physics 325 (3), 917-963, 2014
802014
Bigeodesics in first-passage percolation
M Damron, J Hanson
Communications in Mathematical Physics 349 (2), 753-776, 2017
462017
Differentiability at the edge of the percolation cone and related results in first-passage percolation
A Auffinger, M Damron
Probability Theory and Related Fields 156 (1), 193-227, 2013
462013
Relations between invasion percolation and critical percolation in two dimensions
M Damron, A Sapozhnikov, B Vágvölgyi
462009
Sublinear variance in first-passage percolation for general distributions
M Damron, J Hanson, P Sosoe
Probability Theory and Related Fields 163 (1), 223-258, 2015
442015
Outlets of 2D invasion percolation and multiple-armed incipient infinite clusters
M Damron, A Sapozhnikov
Probability theory and related fields 150 (1), 257-294, 2011
412011
A simplified proof of the relation between scaling exponents in first-passage percolation
A Auffinger, M Damron
382014
Uniqueness of ground states for short-range spin glasses in the half-plane
LP Arguin, M Damron, CM Newman, DL Stein
Communications in Mathematical Physics 300 (3), 641-657, 2010
342010
Subdiffusive concentration in first passage percolation
M Damron, J Hanson, P Sosoe
272014
Asymptotics for critical first passage percolation
M Damron, WK Lam, X Wang
232017
The scaling relation chi= 2 xi-1 for directed polymers in a random environment
A Auffinger, M Damron
arXiv preprint arXiv:1211.0992, 2012
212012
The number of ergodic measures for transitive subshifts under the regular bispecial condition
M Damron, J Fickenscher
Ergodic Theory and Dynamical Systems 42 (1), 86-140, 2022
172022
Rate of convergence of the mean for sub-additive ergodic sequences
A Auffinger, M Damron, J Hanson
Advances in Mathematics 285, 138-181, 2015
172015
On the number of ground states of the Edwards-Anderson spin glass model
LP Arguin, M Damron
Annales de l'IHP Probabilités et statistiques 50 (1), 28-62, 2014
172014
Examples of nonpolygonal limit shapes in iid first-passage percolation and infinite coexistence in spatial growth models
M Damron, M Hochman
172013
On the chemical distance in critical percolation
M Damron, J Hanson, P Sosoe
162017
Limit theorems for 2D invasion percolation
M Damron, A Sapozhnikov
162012
Parking on transitive unimodular graphs
M Damron, J Gravner, M Junge, H Lyu, D Sivakoff
The Annals of Applied Probability 29 (4), 2089-2113, 2019
152019
Absence of site percolation at criticality in
M Damron, CM Newman, V Sidoravicius
Random Structures & Algorithms 47 (2), 328-340, 2015
142015
The system can't perform the operation now. Try again later.
Articles 1–20